Alert archive / Indiana / Special Weather Statements in 2015

Special Weather Statement, NWS Indianapolis, IN

July 17, 2015Tippecanoe County, Indiana

NWS Indianapolis, IN issued this special weather statement at Jul 17, 2015, 2:21 PM EDT for Tippecanoe County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2015, 2:21 PM EDT (18:21 UTC)
Expired
Jul 17, 2015, 2:45 PM EDT
In force
24 min
Issued by
NWS Indianapolis, IN

County Tippecanoe County, IN

The radar

The Indianapolis radar (KIND), 92 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2277 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WWUS83 KIND 171821
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
221 PM EDT FRI JUL 17 2015
 
INZ021-029-030-171845-
CLINTON IN-TIPPECANOE IN-CARROLL IN-
221 PM EDT FRI JUL 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARROLL...
NORTHWESTERN CLINTON AND CENTRAL TIPPECANOE COUNTIES UNTIL 245 PM
EDT...

AT 221 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAFAYETTE...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...WEST LAFAYETTE...ROSSVILLE...SHADELAND...DAYTON...BATTLE
GROUND...MULBERRY AND PURDUE UNIVERSITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4056 8660 4030 8660 4029 8697 4056 8700
TIME...MOT...LOC 1821Z 262DEG 19KT 4040 8689 

$$

50

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jul 17, 1:34 PM EDT, 47 minutes earlier.

Area forecast discussion, Jul 17, 1:34 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
134 PM EDT FRI JUL 17 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 353 AM EDT FRI JUL 17 2015

UPPER LEVEL RIDGING TO THE SOUTH WILL ALLOW WEAK DISTURBANCES TO
PASS THROUGH THE REGION OVER THE NEXT SEVERAL DAYS...WITH A VERY
WARM AND HUMID AIRMASS IN PLACE CONTRIBUTING TO BOTH THUNDERSTORM
CHANCES AND SOME OF THE HOTTEST CONDITIONS OF THE SUMMER THUS FAR.
HEAT INDEX VALUES IN EXCESS OF 100 DEGREES WILL BE POSSIBLE ACROSS
PORTIONS OF CENTRAL INDIANA EACH DAY THROUGH THE WEEKEND.

&&

.NEAR TERM /REST OF TODAY/...
ISSUED AT 1005 AM EDT FRI JUL 17 2015

.UPDATE...RADAR INDICATED WIDELY SCATTERED SHOWERS AND A FEW
THUNDERSTORMS WERE ACROSS OUR NORTH AND FEW OTHERS WERE OCCURRING
OVER EASTERN MISSOURI. HRR INDICATES AREA IN BETWEEN MAY FILL IN
SOME THIS AFTERNOON. RAISED POPS SLIGHTLY OVER NORTHERN SECTIONS
THIS AFTERNOON...OTHERWISE CURRENT FORECAST SEEMS OK. ALSO TWEAKED
DOWN TEMPERATURES SLIGHTLY SOME AREAS.

PREVIOUS NEAR TERM DISCUSSION FOLLOWS... LOW POPS WILL BE REQUIRED

TODAY...ESPECIALLY ACROSS THE NORTH...AS OVERNIGHT CONVECTION PASSES
TO THE NORTH AND POTENTIAL ADDITIONAL DEVELOPMENT OCCURS LATER TODAY
ALONG REMNANT BOUNDARIES FROM PRIOR STORMS. CANNOT JUSTIFY MORE THAN
A 20 TO 40 POP ACROSS THE AREA LACKING SIGNIFICANT UPPER LEVEL
SUPPORT.

CONSENSUS TEMPERATURES APPEARED A BIT TOO COOL BASED ON 850 TEMPS
AND LOW LEVEL THICKNESSES. ALTHOUGH WE HAVE BEEN QUITE WET
LATELY...THIS HAS NOT HAMPERED WARMING TO THE DEGREE ONE MIGHT
EXPECT. WILL GO WITH HIGHS IN THE UPPER 80S TO LOW 90S...WHICH
WILL GENERATE HEAT INDEX VALUES IN THE MID 90S TO LOW 100S ACROSS
THE AREA. THIS IS BELOW HEAT INDEX CRITERIA...BUT WILL HIGHLIGHT
THE WARMTH IN VARIOUS PRODUCTS...ESPECIALLY AS THE SEASON THUS FAR
HAS BEEN FAIRLY MILD.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
ISSUED AT 353 AM EDT FRI JUL 17 2015

ADDITIONAL LOW STORM CHANCES WILL BE REQUIRED THROUGH SATURDAY
NIGHT AS WEAK DISTURBANCES ROUND THE UPPER LEVEL RIDGE AND
POSSIBLY IMPACT THE AREA. A FRONTAL SYSTEM WILL APPROACH FROM THE
NORTHWEST SUNDAY INTO SUNDAY NIGHT...AND MORE ROBUST STORM CHANCES
WILL BE REQUIRED THEN...AND A BIT MORE ORGANIZED CONVECTION MAY BE
POSSIBLE.

HEAT HOWEVER APPEARS TO BE THE MAIN THREAT AT THIS
POINT...ESPECIALLY THROUGH THE WEEKEND. CONSENSUS NUMBERS APPEAR
TOO COOL THROUGH THE WEEKEND AND HAVE BUMPED THEM UP A BIT EACH
DAY. HEAT INDEX VALUES APPEAR LIKELY TO PUSH THE 105 DEGREE
ADVISORY CRITERIA ACROSS PORTIONS OF THE AREA SATURDAY...AND
PERHAPS SUNDAY AS WELL. WILL DEFER ON ADVISORY FOR NOW AND
CONTINUE TO HIGHLIGHT IN OTHER PRODUCTS.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
ISSUED AT 314 AM EDT FRI JUL 17 2015

AFTER THE HOT WEEKEND UPCOMING...THE RIDGE ALOFT WILL ONCE AGAIN
RETROGRADE BACK INTO THE HIGH PLAINS EARLY NEXT WEEK. THIS WILL
ENABLE NORTHWEST FLOW TO RESUME OVER THE OHIO VALLEY...WITH A COLD
FRONT MOVING SOUTH THROUGH THE REGION. WILL CARRY HIGHEST POPS ON
MONDAY OVER SOUTHERN COUNTIES...THEN MAINTAIN LOWER POPS THROUGH
MIDWEEK AS THE BOUNDARY GETS HUNG UP AGAINST THE FLANK OF THE
RIDGE OVER THE TENNESSEE VALLEY.

BEYOND THIS POINT...THE RIDGE WILL EXPAND BACK EAST INTO THE OHIO
AND TENNESSEE VALLEYS AS AN UPPER TROUGH NEAR JAMES BAY MOVES AWAY
TO THE EAST AND ALLOWS HEIGHTS ALOFT TO RISE ONCE AGAIN. 850MB
TEMPS CLIMB BACK UP TO 20-21C BY THURSDAY WITH HIGH TEMPS INTO THE
LOWER 90S FOR MUCH OF THE AREA. CANNOT ENTIRELY RULE OUT ISOLATED
CONVECTION WEDNESDAY AND THURSDAY...BUT CHANCES APPEAR LOW ENOUGH
AT THIS POINT TO KEEP MENTION OUT OF THE FORECAST.

&&

.AVIATION /DISCUSSION FOR THE 171800Z TAF ISSUANCE/...

ISSUED AT 125 PM EDT FRI JUL 17 2015

PRIMARILY VFR CONDITIONS EXPECTED THROUGHOUT THE FORECAST PERIOD
ASIDE FROM SOME MVFR VISIBILITIES AT A FEW OF THE OUTLYING TAF
SITES LATE TONIGHT INTO EARLY SATURDAY MORNING.

A THIN BOUNDARY OF SCATTERED SHOWERS AND THUNDERSTORM BASICALLY
REMAINING NORTH OF THE TAF SITES...EXCEPT FOR LAF WHERE MOST OF
THE ACTIVITY REMAINS TO THE SOUTH. BASED ON RADAR TRENDS LEFT IN
ONLY VCTS AND A CB GROUP FOR A BRIEF PERIOD LATE THIS AFTERNOON
FOR LAF AND NO MENTION OF SHOWERS OR THUNDER IN ANY OF THE OTHER
TAF SITES.

FOR TONIGHT WEAK HIGH PRESSURE WITH SLIGHTLY DRIER AIR WILL
EXPAND INTO CENTRAL INDIANA...WITH SKIES BECOMING MOSTLY CLEAR.
COULD SEE SOME MVFR FOG AT A FEW OF THE OUTLYING TAF SITES MAINLY
AFTER MIDNIGHT WHICH WAS INDICATED IN THE TAFS. IND NOT EXPECTED
TO BE IMPACTED BY THIS AT THIS TIME.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...NIELD
NEAR TERM...NIELD/JH
SHORT TERM...NIELD
LONG TERM...RYAN
AVIATION...SMF
Hazardous weather outlook, Jul 17, 6:23 AM EDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS
623 AM EDT FRI JUL 17 2015

INZ021-028>031-035>049-051>057-060>065-067>072-181030-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
623 AM EDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THERE IS A CHANCE FOR THUNDERSTORMS THROUGH THIS EVENING.
CONDITIONS WILL BE HOT THIS AFTERNOON.

HAZARDS: LIGHTNING. BRIEF HEAVY RAINFALL. GUSTY WINDS. SMALL HAIL.
HEAT INDEX VALUES APPROACHING OR EXCEEDING 100 DEGREES.

TIMING: THROUGH THE DAY BUT ESPECIALLY THIS AFTERNOON AND EVENING.

DISCUSSION: A HOT AND HUMID AIRMASS WILL CONTRIBUTE TO
THUNDERSTORM CHANCES TODAY AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORM CHANCES WILL CONTINUE THROUGH TUESDAY. THERE
IS A CHANCE THAT A FEW OF THE STORMS SUNDAY OR MONDAY COULD BE
STRONG TO SEVERE. HEAT INDICES COULD APPROACH OR EXCEED 100 FOR
PARTS OF CENTRAL INDIANA FROM FRIDAY THROUGH SUNDAY.

DISCUSSION: AN ACTIVE PATTERN WILL KEEP THUNDERSTORM CHANCES IN
THE FORECAST THROUGH TUESDAY. EARLY INDICATIONS ARE THAT THERE MAY
BE SOME POTENTIAL FOR A FEW STRONG TO SEVERE STORMS SUNDAY AND
MONDAY. SOUTHERLY FLOW WILL BRING HIGH HEAT INDICES FOR THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Jul 17, 11:00 AM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1100 AM EDT FRI JUL 17 2015

INZ021-028>031-035>049-051>057-060>065-067>072-172200-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1100 AM EDT FRI JUL 17 2015

...VERY WARM CONDITIONS THROUGH THE WEEKEND...

SOME OF THE WARMEST AIR OF THE SEASON IS EXPECTED ACROSS PORTIONS
OF CENTRAL INDIANA TODAY AND THROUGH THE WEEKEND. HIGH
TEMPERATURES IN THE UPPER 80S TO MID 90S...COUPLED WITH DEWPOINTS
RISING INTO THE 70S...WILL GENERATE HEAT INDEX VALUES IN THE
UPPER 90S TO MID 100 DEGREE RANGE. THIS MAY SEEM ESPECIALLY
OPPRESSIVE CONSIDERING THE MILD SUMMER SO FAR ACROSS THE REGION.

TO LIMIT YOUR RISK OF HEAT ILLNESS...TAKE THE FOLLOWING STEPS.
LIMIT YOUR EXPOSURE TO THE HEAT...ESPECIALLY DURING THE HOTTEST
PORTIONS OF THE DAY. DRINK PLENTY OF WATER...WEAR LIGHT COLORED
CLOTHING...AND SPEND TIME IN AIR CONDITIONED LOCATIONS. HEAT
ILLNESSES CAN STRIKE AND PROGRESS RAPIDLY AND WITH LITTLE WARNING.

ADDITIONALLY...CHECK ON RELATIVES AND NEIGHBORS...ESPECIALLY THE
ELDERLY OR THOSE WITH CHRONIC ILLNESSES WHO MAY BE EVEN MORE
VULNERABLE TO THE HEAT.

NEVER LEAVE CHILDREN OR PETS IN CARS. THE SUN CAN HEAT THE
INTERIOR OF A VEHICLE TO DEADLY LEVELS IN A MATTER OF MINUTES.
BEAT THE HEAT...CHECK THE BACKSEAT.

JH
Special weather statement, Jul 17, 1:42 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
142 PM EDT FRI JUL 17 2015

INZ037>039-171830-
HAMILTON IN-TIPTON IN-BOONE IN-
142 PM EDT FRI JUL 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOONE...NORTHERN
HAMILTON AND SOUTHEASTERN TIPTON COUNTIES UNTIL 230 PM EDT...

AT 139 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF LEBANON...OR 13 MILES SOUTHEAST OF FRANKFORT...
MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NOBLESVILLE...WESTFIELD...CICERO...SHERIDAN...ARCADIA...ATLANTA AND
MORSE RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT LIGHTNING IS ALSO OCCURRING WITH THIS STORM. LIGHTNING CAN
STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE
A BUILDING OR VEHICLE.

&&

LAT...LON 4006 8586 4006 8645 4018 8646 4018 8624
      4021 8624 4026 8588
TIME...MOT...LOC 1739Z 266DEG 30KT 4015 8632

SMF
Special weather statement, Jul 17, 1:58 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
158 PM EDT FRI JUL 17 2015

INZ036-037-171830-
MONTGOMERY IN-BOONE IN-
158 PM EDT FRI JUL 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BOONE AND CENTRAL
MONTGOMERY COUNTIES UNTIL 230 PM EDT...

AT 157 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CRAWFORDSVILLE...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRAWFORDSVILLE...THORNTOWN...LADOGA...JAMESTOWN...DARLINGTON...NEW
MARKET...ADVANCE AND NEW ROSS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4018 8660 3992 8660 3992 8669 3991 8670
      3992 8703 4013 8702 4018 8669
TIME...MOT...LOC 1757Z 271DEG 20KT 4001 8693

50
Special weather statement, Jul 17, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
221 PM EDT FRI JUL 17 2015

INZ021-029-030-171845-
CLINTON IN-TIPPECANOE IN-CARROLL IN-
221 PM EDT FRI JUL 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARROLL...
NORTHWESTERN CLINTON AND CENTRAL TIPPECANOE COUNTIES UNTIL 245 PM
EDT...

AT 221 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAFAYETTE...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...WEST LAFAYETTE...ROSSVILLE...SHADELAND...DAYTON...BATTLE
GROUND...MULBERRY AND PURDUE UNIVERSITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4056 8660 4030 8660 4029 8697 4056 8700
TIME...MOT...LOC 1821Z 262DEG 19KT 4040 8689

50

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 1:42 PM EDTSpecial Weather StatementINDHamilton48 min
Jul 17, 1:58 PM EDTSpecial Weather StatementINDMontgomery32 min
Jul 17, 2:28 PM EDTSpecial Weather StatementINDRandolph47 min
Jul 17, 2:32 PM EDTSpecial Weather StatementINDHamilton43 min
Jul 17, 2:51 PM EDTSpecial Weather StatementINDMontgomery39 min
Jul 17, 3:18 PM EDTSevere Thunderstorm WarningINDRandolph42 min
Jul 17, 3:31 PM EDTSpecial Weather StatementINDHendricks, Marion44 min
Jul 17, 3:47 PM EDTHeat AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more27 hr
Jul 17, 3:55 PM EDTSpecial Weather StatementINDHancock35 min
Jul 17, 3:59 PM EDTSpecial Weather StatementINDTippecanoe46 min
Jul 17, 4:15 PM EDTSpecial Weather StatementINDMarion45 min
Jul 17, 4:23 PM EDTFlash Flood WarningINDHendricks, Marion, Montgomery, Putnam5 hr
Jul 17, 4:29 PM EDTSevere Thunderstorm WarningINDClinton, Tippecanoe31 min
Jul 17, 4:33 PM EDTTornado WarningINDClinton, Tippecanoe27 min
Jul 17, 4:58 PM EDTSevere Thunderstorm WarningINDBoone, Clinton32 min
Jul 17, 5:14 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Rush, Shelby46 min
Jul 17, 5:15 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery30 min
Jul 17, 5:35 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks25 min
Jul 17, 5:38 PM EDTFlash Flood WarningINDClinton, Tippecanoe4 hr
Jul 17, 5:55 PM EDTFlash Flood WarningINDBoone, Hamilton, Montgomery3 hr
Jul 17, 5:58 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan32 min
Jul 17, 5:59 PM EDTFlash Flood WarningINDHendricks, Johnson, Morgan, Shelby3 hr
Jul 17, 7:23 PM EDTSevere Thunderstorm WarningINDClay, Putnam37 min

Nearby

Special Weather Statements in Indiana, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.